# SDR P5CA2025012500002

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N777SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37989
- Aircraft time: 63,303 hours, 7,335 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Microphone
- Condition: Intermittent
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN OXYGEN MASK MIC INTERMITTENT WHEN USING INTERCOM SWITCH ON AUDIO PANEL AND GLARESHIELD MIC SWITCH.( REPLACED CAPTAIN'S MASK WITH FIRST OBS MASK PER AMM 35-11-18. OPS CHECK AND LEAK CHECK GOOD. OBS SEAT & ASSOCIATED EQUIPMENT PLACED ON DMI 224831 PER MEL 25-11-02-01B CAT A. R/R O2 MASK STOWAGE BOX IAW AMM 35-11-18. OPS TEST GOOD. DMI 224831 CLOSED. )
